×

Generalized plane delta-shock waves for \(n\)-dimensional zero-pressure gas dynamics. (English) Zbl 0985.35044

Using a generalized plane wave solution the author studies a type of generalized plane delta-shock wave for the \(n\)-dimensional zero pressure gas dynamics and refines its generalized Rankin-Hugoniost relation which is a system of ordinary equations. This relation describes accurately the character of the generalized plane delta-shock: location, propagation speed and weight.

MSC:

35L67 Shocks and singularities for hyperbolic equations
76N15 Gas dynamics (general theory)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. K.; Halt, D. W., A modified CUSP scheme in wave/particle split form for unstructed grid Euler flow, (Caughey, D. A.; Hafez, M. M., Frontiers of Computational Fluid Dynamics (1994), Wiley: Wiley New York), 155-163
[2] Bouchut, F., On zero pressure gas dynamics, Advances in Kinetic Theory and Computing. Advances in Kinetic Theory and Computing, Series on Advances in Mathematics for Applied Sciences, 22 (1994), World Scientific: World Scientific Singapore, p. 171-190 · Zbl 0863.76068
[3] Chang, Tung; Chen, Guiqiang, Some fundamental concepts about a system of two spatial dimensional conservation laws, Acta Mata. Sci., 6, 463-473 (1986) · Zbl 0672.35046
[4] Courant, R.; Hilbert, D., Methods of Mathematical Physics (1962), Interscience: Interscience New York · Zbl 0729.00007
[5] Chang, Tung; Hsiao, Ling, The Riemann Problem and Interaction of Waves in Gas Dynamics. The Riemann Problem and Interaction of Waves in Gas Dynamics, Pitman Monographs (1989), Longman: Longman Essex · Zbl 0698.76078
[6] Weinan, E.; Rykov, Yu. G.; Sinai, Ya. G., Generalized variational principles, global weak solutions and behavior with randon initial data for systems of conservation laws arising in adhesion particle dynamics, Comm. Math. Phys., 177, 349-380 (1996) · Zbl 0852.35097
[7] Joseph, K. T., A Riemann problem whose viscosity solutions contain delta-measures, Asymptotic Anal., 7, 105-120 (1993) · Zbl 0791.35077
[8] D. J. Korchinski, Solutions of a Riemann Problem for a 2; D. J. Korchinski, Solutions of a Riemann Problem for a 2
[9] Keyfitz, B. L.; Kranzer, H. C., A viscosity approximation to system of conservation laws with no classical Riemann solution, Nonlinear Hyperbolic Problems. Nonlinear Hyperbolic Problems, Lecture Notes in Mathematics, 1042 (1990), Springer-Verlag: Springer-Verlag Berlin/New York
[10] Lax, P. D., Hyperbolic Systems of Conservation Laws and the Mathematical Theory of Shock Waves (1973), SIAM: SIAM Philadelphia · Zbl 0268.35062
[11] Le Floch, P., An existence and uniqueness result for two nonstrictly hyperbolic systems, Nonlinear Evolution Equations That Change Type. Nonlinear Evolution Equations That Change Type, IMA Volumes in Mathematics and Its Applications, 27 (1990), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0727.35083
[12] Li, Y.; Cao, Y., Second order “large particle” difference method, Sci. China Ser. A, 8 (1985)
[13] Li, J.; Zhang, T., Generalized Rankine-Hugonoit conditions of weighted Dirac delta waves of transportation equations, (Chen, G. Q., Nonlinear PDE and Related Areas (1998), World Scientific: World Scientific Singapore), 219-232 · Zbl 0929.35092
[14] Shandarin, S. F.; Zeldovich, Ya. B., The large-scale structure of the universe: Turbulence, intermittency, structures in a self-gravitating medium, Rev. Mod. Phys., 61, 185-220 (1989)
[15] Sheng, W.; Zhang, T., The Riemann problem for transportation equations in gas dynamics, Mem. Amer. Math. Soc., 137 (1999) · Zbl 0913.35082
[16] Tan, D.; Zhang, T., Two dimensional Riemann problem for a hyperbolic system of nonlinear conservation laws. (I). Four-J cases, J. Differential Equations, 111, 203-254 (1994) · Zbl 0803.35085
[17] Tan, D.; Zhang, T.; Zheng, Y., Delta-shock waves as limits of vanishing viscosity for hyperbolic system of conservation laws, J. Differential Equations, 112, 1-32 (1994) · Zbl 0804.35077
[18] Yang, H., Riemann problems for a class of coupled hyperbolic systems of conservation laws, J. Differential Equations, 159, 447-484 (1999) · Zbl 0948.35079
[19] Yang, H.; Li, J., Delta-shock waves as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics, Quart. Appl. Math. (2001)
[20] Zhang, T.; Zheng, Y., Two dimensional Riemann problem for a single conservation law, Trans. Amer. Math. Soc., 312, 589-619 (1989) · Zbl 0704.35095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.